# SDR DHL99720006

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Exceeded Limits
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ROTATION, NR 1 EGT WAS GOING TO EXCEED TAKEOFF LIMITS NR 1 THRUST LEVER WAS REDUCED IN ORDER TO MAINTAIN A MAX CONTINUOUS EGT LIMIT OF NR 1 ENGINE.  EPR AT THIS POINT WAS 1.70.  GROUND RAN NR 1 ENG TO TAKEOFF EPR ALL INDICATIONS WITHIN LIMITS IAW JRH 06-09 OK TO CONTINUE.
